# SDR USAA920080497

- Difficulty date: February 13, 2008
- Submitted: February 29, 2008
- Operation: Air carrier
- Aircraft: N302AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24009
- Aircraft time: 61,917 hours, 42,404 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 65548624
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C18 CHECK - CRACKED INTERCOSTAL, BS 1034 - BS 1038, LBL 10 - LBL 24, WL 210.  REPLACED INTERCOSTAL, BS 1034 - BS 1038, LBL 10 - LBL 24, WL 210 IAW B737 SRM 51-40-02.
